# SDR CALA2025051604723

- Difficulty date: May 12, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 81,083 hours, 29,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT M1674 FAILS CAPACITY CHECK. PARTS NIS IN CLE. NEW BATTERY ON AOG. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT M1674 IAW 737NG AMM TASK 33-51-06-960-805. OPS CHECK GOOD.
